# SDR HEEA065585

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001540117
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS YAW KICKS OFF AFTER ENGAGED.  SUSPECT LOCKED SOLENOID.  TIME SINCE REPAIR 0:00.
